The No.1 brand sold through UK pharmacy*

Care Maximum Strength Ibuprofen 400mg Coated Tablets

Strong pain relief

Pain relief from pain due to non serious arthritic conditions, headaches, rheumatic pain, muscular pain, backache, feverishness, migraine, period pain, dental pain, neuralgia, colds and flu.

active ingredient icon
Effective relief of pain and fever
12+ Icon
Suitable for 12+
tablet pack icon
Available in 24 and 48 Tablets

More about this product

  • Essential information
  • Directions for use
  • Self Care Advice
  • FAQs
  • Tips & Advice

Essential Information

Care Ibuprofen 400mg Coated Tablets. Contains ibuprofen. For headaches, rheumatic and muscular pain, backache, feverishness, migraine, period pain, dental pain and neuralgia, even cold and flu symptoms. Always read the label.

 

Directions for use

For oral use

Recommended Dose unless directed otherwise by your doctor

Adults and children under 12 years:

One tablet up to three times a day as required, Preferably with or after food.

The dose should not be repeated more frequently than every four hours and not more than three times in any 24 hour period. Do not take for more than ten days without consulting your doctor.

Children under 12 years: Do not give to children under 12 years of age except on the advice of your doctor.

Self Care Advice

How to ease headaches:

  • Drink plenty of water
  • Get plenty of rest, particularly if patients has a cold or the flu
  • Try to relax – stress can make headaches worse
  • Take paracetamol or ibuprofen

 

FAQs

How long do headaches tend to last?

Most headaches will go away on their own and are not a sign of something more serious. Headaches can last between 30 minutes and several hours. When you should visit your GP:
  • If a headache keeps coming back
  • Painkillers do not help and the headache gets worse
  • You have a bad throbbing pain at the front or side of your head – this could be a migraine or, more rarely, a cluster headache
  • You feel sick, vomit and find light or noise painful
  • You get other symptoms – for example, your arms or legs feel numb or weak

Tips & Advice

Who can use this product?

It can be used by children 12 years plus and adults. Do not use in pregnancy and breast feeding. Always talk to a healthcare professional before taking any medicines in pregnancy.

Do not take ibuprofen tablets if you:

  • Are allergic (hypersensitive), or have had an allergic reaction to, ibuprofen, any other NSAID, aspirin, or to any of the other ingredients of this medicine.
  • Have ever had a worsening of symptoms of asthma, hayfever, urticaria or angioedema when taking ibuprofen, aspirin, or similar painkillers
  • Currently have or have had a stomach ulcer or bleeding in the stomach on two previous occasions
  • Have ever had perforation or bleeding of the gut when taking any NSAID
  • Suffer from severe liver, kidney, or heart problems
  • Are in the last 3 months of pregnancy
  • Have abnormal bleeding or problems with abnormal bruising
  • Are currently taking mifamurtide

Did you know?

The most common causes of headache are:

  • Having a cold or the flu
  • Stress
  • Drinking too much alcohol
  • Bad posture
  • Eyesight problems
  • Not eating regular meals
  • Not drinking enough fluids (dehydration)
  • Taking too many painkillers
  • Women having their period or menopause
Find out more at https://www.nhs.uk/conditions/headaches